# SDR DALA2023011900410

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED REAR PINTLE PIN ON RT MAIN LANDING GEAR.   REMOVED UNSERVICEABLE REAR PINTLE PIN AND INSTALLED A  NEW SERVICEABLE REAR PINTLE.
